# SDR 95ZZZM678

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53116
- Make and model: Boeing 747131
- Aircraft serial: 20321
- Engine: Pwa JT9D7AH
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 70530132
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

CDG - DURING CLIMB NR 2 ENGINE, S/N 4159, SPOOLED DOWN.  SHUTDOWN ENGINE PER STANDARD PROCEDURES.  FOUND ENGINE FUEL PUMP, MFG P/N 705301-32, MALFUNCTIONING.  REPLACED ENGINE FUEL PUMP.  ENGINE OPERATION CHECK NORMAL.
